ADHD

Question
Posted by: Adam | 2010/02/19

Q.

Oculorgyric Crisis and Serotonin syndrome

I am so scared of getting Oculorgyric Crisis and Serotonin syndrome from my meds. I believe I am at risk being on Amphetamines and SSRIS. Jesus this is so confusing. Why make these drugs if it causes this

Expert's Reply

A.

ADHD Expert

Dear Adam,

Your distress on this matter is very understandable. Your post is better suited to the Cybershrink or the Pharmacist. Please contact your prescribing doctor to discuss your fears.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: ADD/ADHD Expert | 2010/02/22

Dear Adam,

Your distress on this matter is very understandable. Your post is better suited to the Cybershrink or the Pharmacist. Please contact your prescribing doctor to discuss your fears.

Best wishes.

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.